Este artículo es de Acceso Abierto y puede ser descargado en su versión final desde nuestro repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor


We show that coorbit spaces can be characterized in terms of arbitrary phase-space covers, which are families of phase-space multipliers associated with partitions of unity. This generalizes previously known results for time-frequency analysis to include time-scale decompositions. As a by-product, we extend the existing results for time-frequency analysis to an irregular setting. © 2011 Elsevier Inc.


Documento: Artículo
Título:Characterization of coorbit spaces with phase-space covers
Autor:Romero, J.L.
Filiación:Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Ciudad Universitaria, Pabellón I, 1428 Capital Federal, Argentina
CONICET, Argentina
Palabras clave:Amalgam space; Coorbit theory; Localization operator; Phase-space localization; Wavelet transform
Página de inicio:59
Página de fin:93
Título revista:Journal of Functional Analysis
Título revista abreviado:J. Funct. Anal.


  • Balan, R.M., Casazza, P.G., Heil, C., Landau, Z., Density, overcompleteness, and localization of frames I: Theory (2006) J. Fourier Anal. Appl., 12 (2), pp. 105-143
  • Baskakov, A.G., Wiener's theorem and the asymptotic estimates of the elements of inverse matrices (1990) Funct. Anal. Appl., 24 (3), pp. 222-224
  • Boggiatto, P., Localization operators with Lp symbols on modulation spaces (2004) Oper. Theory Adv. Appl., 155, pp. 149-163. , Birkhäuser, Basel, Advances in Pseudo-Differential Operators
  • Christensen, O., An Introduction to Frames and Riesz Bases (2003) Appl. Numer. Harmon. Anal., , Birkhäuser, Boston
  • Cordero, E., Gröchenig, K., Time-frequency analysis of localization operators (2003) J. Funct. Anal., 205 (1), pp. 107-131
  • Cordero, E., Gröchenig, K., Symbolic calculus and Fredholm property for localization operators (2006) J. Fourier Anal. Appl., 12 (3), pp. 371-392
  • Dahlke, S., Kutyniok, G., Steidl, G., Teschke, G., Shearlet coorbit spaces and associated Banach frames (2009) Appl. Comput. Harmon. Anal., 27 (2), pp. 195-214
  • Daubechies, I., Time-frequency localization operators: a geometric phase space approach (1988) IEEE Trans. Inform. Theory, 34 (4), pp. 605-612
  • Dörfler, M., Feichtinger, H.G., Gröchenig, K., Time-frequency partitions for the Gelfand triple (S0,L2,S0') (2006) Math. Scand., 98 (1), pp. 81-96
  • Dörfler, M., Gröchenig, K., Time-frequency partitions and characterizations of modulations spaces with localization operators (2011) J. Funct. Anal., 260 (7), pp. 1903-2190
  • Feichtinger, H.G., Banach convolution algebras of Wiener type (1983) Colloq. Math. Soc. Janos Bolyai, 35, pp. 509-524. , North-Holland, Amsterdam, B. Sz.-Nagy, J. Szabados (Eds.) Proc. Conf. on Functions, Series, Operators
  • Feichtinger, H.G., Banach spaces of distributions defined by decomposition methods. II (1987) Math. Nachr., 132, pp. 207-237
  • Feichtinger, H.G., Atomic characterizations of modulation spaces through Gabor-type representations (1989) Rocky Mountain J. Math., 19, pp. 113-126. , Proc. Conf. Constructive Function Theory
  • Feichtinger, H.G., Gröbner, P., Banach spaces of distributions defined by decomposition methods. I (1985) Math. Nachr., 123, pp. 97-120
  • Feichtinger, H.G., Gröchenig, K., Banach spaces related to integrable group representations and their atomic decompositions, I (1989) J. Funct. Anal., 86 (2), pp. 307-340
  • Feichtinger, H.G., Gröchenig, K., Banach spaces related to integrable group representations and their atomic decompositions, II (1989) Monatsh. Math., 108 (2-3), pp. 129-148
  • Feichtinger, H.G., Gröchenig, K., Gabor frames and time-frequency analysis of distributions (1997) J. Funct. Anal., 146 (2), pp. 464-495
  • Feichtinger, H.G., Nowak, K., A first survey of Gabor multipliers (2003) Appl. Numer. Harmon. Anal., pp. 99-128. , Birkhäuser, H.G. Feichtinger, T. Strohmer (Eds.) Advances in Gabor Analysis
  • Fendler, G., Gröchenig, K., Leinert, M., Symmetry of weighted l1-algebras and the GRS-condition (2006) Bull. Lond. Math. Soc., 38 (4), pp. 625-635
  • Fendler, G., Gröchenig, K., Leinert, M., Convolution-dominated operators on discrete groups (2008) Integral Equations Operator Theory, 61 (4), pp. 493-509
  • Fornasier, M., Gröchenig, K., Intrinsic localization of frames (2005) Constr. Approx., 22 (3), pp. 395-415
  • Fournier, J., Stewart, J., Amalgams of Lp and lq (1985) Bull. Amer. Math. Soc., 13 (1), pp. 1-21
  • Frazier, M., Jawerth, B., Decomposition of Besov spaces (1985) Indiana Univ. Math. J., 34, pp. 777-799
  • Frazier, M., Jawerth, B., A discrete transform and decompositions of distribution spaces (1990) J. Funct. Anal., 93 (1), pp. 34-170
  • Frazier, M.W., Jawerth, B.D., Weiss, G., (1991) Littlewood-Paley Theory and the Study of Function Spaces, , American Mathematical Society, Providence, RI
  • Führ, H., Abstract Harmonic Analysis of Continuous Wavelet Transforms (2005) Lecture Notes in Math., 1863. , Springer-Verlag
  • Gröchenig, K., Describing functions: atomic decompositions versus frames (1991) Monatsh. Math., 112 (3), pp. 1-41
  • Gröchenig, K., Foundations of Time-Frequency Analysis (2001) Appl. Numer. Harmon. Anal., , Birkhäuser Boston, Boston, MA
  • Gröchenig, K., Localization of frames, Banach frames, and the invertibility of the frame operator (2004) J. Fourier Anal. Appl., 10 (2), pp. 105-132
  • Gröchenig, K., Gabor frames without inequalities (2007) Int. Math. Res. Not. IMRN, 2007 (23), p. 21. , Art. ID rnm111
  • Gröchenig, K., Leinert, M., Wiener's lemma for twisted convolution and Gabor frames (2004) J. Amer. Math. Soc., 17, pp. 1-18
  • Gröchenig, K., Leinert, M., Symmetry and inverse-closedness of matrix algebras and symbolic calculus for infinite matrices (2006) Trans. Amer. Math. Soc., 358, pp. 2695-2711
  • Gröchenig, K., Piotrowski, M., Molecules in coorbit spaces and boundedness of operators (2009) Studia Math., 192 (1), pp. 61-77
  • Gröchenig, K., Toft, J., Isomorphism properties of Toeplitz operators in time-frequency analysis, , arxiv:0905.4954v2, preprint
  • Gromov, M., Groups of polynomial growth and expanding maps (1981) Publ. Math. Inst. Hautes Études Sci., 53 (1), pp. 53-78
  • He, Z., Wong, M., Localization operators associated to square integrable group representations (1996) Panamer. Math. J., 6 (1), pp. 93-104
  • Holland, F., Harmonic analysis on amalgams of Lp and ℓq (1975) J. Lond. Math. Soc., 10, pp. 295-305
  • Leptin, H., Poguntke, D., Symmetry and nonsymmetry for locally compact groups (1979) J. Funct. Anal., 33 (2), pp. 119-134
  • Liu, Y., Mohammed, A., Wong, M., Wavelet multipliers on Lp(Rn) (2008) Proc. Amer. Math. Soc., 136 (3), pp. 1009-1018
  • Luef, F., Projective modules over non-commutative tori are multi-window Gabor frames for modulation spaces (2009) J. Funct. Anal., 257 (6), pp. 1921-1946
  • Nashed, M., Sun, Q., Sampling and reconstruction of signals in a reproducing kernel subspace of Lp(Rd) (2010) J. Funct. Anal., 258 (7), pp. 2422-2452
  • Palmer, T., Classes of nonabelian, noncompact, locally compact groups (1978) Rocky Mountain J. Math., 8 (4), pp. 683-741
  • Romero, J.L., Surgery of spline-type and molecular frames (2011) J. Fourier Anal. Appl., 17 (1), pp. 135-174
  • Shin, C., Sun, Q., Stability of localized operators (2010) J. Funct. Anal., 258 (7), pp. 2422-2452
  • Sjöstrand, J., Wiener Type Algebras of Pseudodifferential Operators (1995) Sémin. Équ. Dériv. Partielles, 1994-1995, p. 21. , École Polytech, Palaiseau, Exp. No. IV
  • Sun, Q., Wiener's lemma for infinite matrices (2007) Trans. Amer. Math. Soc., 359 (7), p. 3099
  • Triebel, H., Theory of Function Spaces (1983) Monogr. Math., 78. , Birkhäuser, Basel
  • Triebel, H., Characterizations of Besov-Hardy-Sobolev spaces: A unified approach (1988) J. Approx. Theory, 52 (2), pp. 162-203
  • Ullrich, T., Continuous characterizations of Besov-Lizorkin-Triebel spaces and new interpretations as coorbits J. Funct. Spaces Appl., , arxiv:1007.3418v2, in press
  • Wong, M., Lp boundedness of localization operators associated to left regular representations (2002) Proc. Amer. Math. Soc., 130, pp. 2911-2919
  • Young, R.M., (2001) An Introduction to Nonharmonic Fourier Series, , Academic Press, Orlando, FL


---------- APA ----------
(2012) . Characterization of coorbit spaces with phase-space covers. Journal of Functional Analysis, 262(1), 59-93.
---------- CHICAGO ----------
Romero, J.L. "Characterization of coorbit spaces with phase-space covers" . Journal of Functional Analysis 262, no. 1 (2012) : 59-93.
---------- MLA ----------
Romero, J.L. "Characterization of coorbit spaces with phase-space covers" . Journal of Functional Analysis, vol. 262, no. 1, 2012, pp. 59-93.
---------- VANCOUVER ----------
Romero, J.L. Characterization of coorbit spaces with phase-space covers. J. Funct. Anal. 2012;262(1):59-93.